International Journal of Algebra

International Journal of Algebra is publishing research papers in all branches of pure and applied algebra as well as related pure mathematical sciences.

Editorial office e-mail: ija@m-hikari.com

Papers submitted to International Journal of Algebra are screened for plagiarism using software based tools for plagiarism detection.

The articles published in International Journal of Algebra are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Shin-Wook Kim
      Algebraic structure in elliptic curves y2=x3-5px
      International Journal of Algebra, Vol. 13, 2019, no. 3, 143-152

Rotich Gilbert Tirop, Owino Maurice Oduor, Otanga Levi Olwamba
      On the adjacency matrices of the Anderson-Livingston zero divisor graphs of Galois rings
      International Journal of Algebra, Vol. 13, 2019, no. 4, 153-160

Baraah Maya, Hasan Sankari
      Rational points on the elliptic curve y2= x3- p2x
      International Journal of Algebra, Vol. 13, 2019, no. 4, 161-166

International Journal of Algebra

Bibliographic Information:

ISSN: 1314-7595

doi:10.12988/ija